Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 128, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Aug 19, 2012, 9:06 PM PDT. It took effect at Aug 20, 2012, 11:00 AM PDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Aug 19, 2012, 9:06 PM PDT (04:06 UTC)
- In effect from
- Aug 20, 2012, 11:00 AM PDT
- Expired
- Aug 20, 2012, 9:00 PM PDT
- In force
- 10 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
332 WHUS76 KMTR 200406 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 906 PM PDT SUN AUG 19 2012 PZZ560-200515- /O.EXP.KMTR.SC.Y.0125.000000T0000Z-120820T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 906 PM PDT SUN AUG 19 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ535-200515- /O.EXP.KMTR.SC.Y.0125.000000T0000Z-120820T0400Z/ MONTEREY BAY- 906 PM PDT SUN AUG 19 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING. $$ PZZ530-201215- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120820T0700Z/ /O.NEW.KMTR.SC.Y.0128.120820T2000Z-120821T0600Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 906 PM PDT SUN AUG 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 11 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT. * WINDS: WEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH MIDNIGHT TONIGHT. WINDS WILL EASE FOR A TIME LATE TONIGHT INTO EARLY MONDAY BUT THEN INCREASE AGAIN MONDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-201215- /O.EXT.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 906 PM PDT SUN AUG 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY WEDNESDAY MORNING AS A DRY COLD FRONT MOVES THROUGH THE NORTHERN CALIFORNIA WATERS. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-201215- /O.EXT.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 906 PM PDT SUN AUG 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY WEDNESDAY MORNING AS A DRY COLD FRONT MOVES THROUGH THE NORTHERN CALIFORNIA WATERS. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-201215- /O.EXT.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 906 PM PDT SUN AUG 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY WEDNESDAY MORNING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-201200- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120820T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 906 PM PDT SUN AUG 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT MONDAY. * WINDS: NORTHWEST WINDS 15 TO 30 KT WILL CONTINUE THROUGH EARLY MONDAY MORNING. STRONGEST WINDS SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
5 follow-up statements
076 WHUS76 KMTR 201013 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 313 AM PDT MON AUG 20 2012 PZZ560-201815- /O.EXB.KMTR.SC.Y.0128.120820T2000Z-120821T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 313 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-201815- /O.EXT.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 313 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY EVENING. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-201815- /O.EXT.KMTR.SC.Y.0128.120820T1800Z-120821T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 313 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-201815- /O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 313 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT AS A DRY COLD FRONT MOVES THROUGH THE NORTHERN CALIFORNIA WATERS. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-201200- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120820T1200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 313 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT EARLY THIS MORNING. * WINDS: NORTHWEST WINDS 15 TO 25 KT WITH GUSTS TO 30 KT WILL CONTINUE FOR THE NEXT COUPLE OF HOURS BEFORE DECREASING TO 10 TO 20 KT. STRONGEST WINDS SOUTH OF PT SUR. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-201815- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 313 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
650 WHUS76 KMTR 201609 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 909 AM PDT MON AUG 20 2012 PZZ570-210015- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 909 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY EVENING. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-210015- /O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 909 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT AS A DRY COLD FRONT MOVES THROUGH THE NORTHERN CALIFORNIA WATERS. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-210015- /O.CON.KMTR.SC.Y.0128.120820T2000Z-120821T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 909 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-210015- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 909 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-210015- /O.CON.KMTR.SC.Y.0128.120820T1800Z-120821T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 909 AM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
274 WHUS76 KMTR 202124 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 224 PM PDT MON AUG 20 2012 PZZ570-210530- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 224 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY EVENING. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-210530- /O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 224 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-210400- /O.CON.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 224 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE INTO THE EVENING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-210530- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 224 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-210400- /O.CON.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 224 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
197 WHUS76 KMTR 210326 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 826 PM PDT MON AUG 20 2012 PZZ570-211130- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 826 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY EVENING. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-211130- /O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 826 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-210430- /O.CON.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 826 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS OF 15 TO 25 KT WILL CONTINUE INTO THE EVENING. * WAVES: STEEP FRESH SWELL WILL BE GENERATED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-211130- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 826 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-210430- /O.CON.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 826 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
659 WHUS76 KMTR 210427 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 927 PM PDT MON AUG 20 2012 PZZ530-560-210530- /O.EXP.KMTR.SC.Y.0128.000000T0000Z-120821T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- PIGEON POINT TO POINT PINOS TO 10 NM- 927 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. $$ PZZ570-211230- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120825T0400Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 927 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT FRIDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH FRIDAY EVENING. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-211230- /O.CON.KMTR.SC.Y.0127.000000T0000Z-120822T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 927 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT. * WAVES: WINDS WILL GENERATE STEEP FRESH SWELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-211230- /O.CON.KMTR.SC.Y.0125.000000T0000Z-120822T1000Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 927 PM PDT MON AUG 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS 15 TO 25 KT WILL CONTINUE THROUGH LATE TUESDAY NIGHT. * WAVES: STEEP FRESH SWELL WILL BE GENERATED SOUTH OF PT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Aug 19, 8:54 PM PDT, 12 minutes earlier.
Area forecast discussion, Aug 19, 8:54 PM PDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
854 PM PDT SUN AUG 19 2012
.DISCUSSION...AS OF 8:52 PM PDT SUNDAY...STRATUS CONTINUES TO FILL
IN ALONG THE COAST TONIGHT. THE MARINE LAYER IS ROUGHLY 1000-1100
FEET DEEP AT THE MOMENT. ONSHORE PRESSURE GRADIENTS ARE NEARLY 4
MB FROM SFO-SAC. WEST WINDS WILL CAUSE MORE STRATUS TO MOVE INLAND
OVERNIGHT. HIGHS TODAY RANGED FROM THE LOWER 60S AT THE COAST TO
THE LOWER 100S INLAND VALLEYS. PARKFIELD REACHED 102F FOR INSTANCE.
A DRY MODERATE MID LEVEL TROUGH WILL APPROACH THE AREA VERY LATE
MONDAY NIGHT INTO TUESDAY. IT WILL BE AN OPEN WAVE TROUGH TUESDAY
FORMING INTO A CLOSED LOW AS IT REACHES THE SOUTHERN SAN JOAQUIN
VALLEY WEDNESDAY. DURING THIS TIME EXPECT THE MARINE LAYER TO
GRADUALLY DEEPEN TO MODERATE TO DEEP LEVELS PROBABLY UP TO BETWEEN
2-3 THOUSAND FEET OR POSSIBLY EVEN HIGHER. IF ENOUGH MIXING AND
COOLING ARE PRESENT THAN THIS WILL MIX OUT THE MARINE LAYER CLOUDS
REVEALING PARTLY CLOUDY SKIES. THE OVERALL IMPACT OF THE LOW WILL
BE TO CAUSE GRADUAL COOLING ACROSS INLAND VALLEYS AT LEAST AS MUCH
AS 5 TO MAYBE 10 DEGREES.
THE TROUGH EXITS THE REGION BY LATE WEEK BEING REPLACED BY A WEAK
RIDGE FRIDAY AND SATURDAY. WEAK TROUGHING WILL RETURN BY SUNDAY.
DURING THIS TIME THE MARINE LAYER CLOUDS WILL LIKELY REDEVELOP TO
SOME EXTENT. HIGH PRESSURE WILL QUICKLY RETURN LATE IN THE WEEKEND
AND POSSIBLY EARLY NEXT WEEK. THIS MAY SET THE STAGE FOR A WARM TO
HOT WEATHER EVENT EARLY NEXT WEEK.
&&
.AVIATION...AS OF 5:42 PM PDT SUNDAY...MARINE LAYER JUST OVER 1200
FEET DEEP ALONG COAST. FLOW ALOFT IS CYCLONIC WITH INCREASING
ONSHORE FLOW. BELIEVE LAYER WILL CONTINUE A TREND OF SUBTLE
DEEPENING AND ALONG WITH STRONG ONSHORE WINDS STRATUS SHOULD MOVE
EFFICIENTLY INTO SF BAY OVERNIGHT. HAVE CIGS DEVELOPING AT ALL
TERMINALS OVERNIGHT AND BY MORNING AT KSJC.
VICINITY OF KSFO...VFR EXPECTED TIL 3-4Z THEN CIGS DEVELOPING OVER
KSFO. ESTIMATE FOR BURN OFF MONDAY IS 18Z.
KSFO BRIDGE APPROACH...CIGS WILL BE 1-2 HOURS LATER THIS EVENING
AT THE APPROACH SO EXPECTING VISUALS THROUGH 04-06Z TONIGHT.
MORNING MIX OUT 1730-18Z FIRST GUESS AT THIS TIME.
MONTEREY BAY AREA TERMINALS...CIGS OVER KMRY ALREADY FOR THE NIGHT
AND SHORTLY AT KSNS. CIGS WILL PULL BACK TO THE COAST AROUND 18Z
BUT MAY LINGER FOR KMRY ALL DAY MONDAY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...MRY BAY UNTIL 9 PM
SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 9 PM
SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
SCA...SF BAY UNTIL MIDNIGHT
&&
PUBLIC FORECAST: CANEPA
AVIATION/MARINE: RWWNearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.